Aa
A
A
Close
Avatar universal
face tingles
last night i ate chilli powder had mucus in mouth and heavy chest, i drank lots of water 2 hours later took enalapril went to bed and had bad stomach acid took gas x walked around for a while and went back to bed,  woke up with heart palpatations, tingling face, headache.  took claritin and a hot shower heart palpatations stopped before noon headache comes and goes but still have tingling face. is this a allergic reaction?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Very possible at the least it is a hypersensitivity reaction
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
Top Neurology Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
Avatar m tn
Blank
caregiver222
11079760 tn?1449081557
Blank
cjtmn
Minneapolis, MN
209987 tn?1451939065
Blank
tschock
AB
5265383 tn?1465260698
Blank
aspen2
ON
1780921 tn?1462244109
Blank
flipper336
Queen Creek, AZ